Alert archive / Vermont / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 24, 2008, 7:57 PM EDT for Addison County, Chittenden County, Washington County, Vermont; Essex County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2008, 7:57 PM EDT (23:57 UTC)
- Expired
- Jul 24, 2008, 8:56 PM EDT
- In force
- 59 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Addison County, VT, Chittenden County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 32 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 12.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:35 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 24, 7:35 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 735 PM EDT THU JUL 24 2008 .SYNOPSIS... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS THE REGION TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ASSOCIATED WITH THIS FEATURE WILL DIMINISH OVERNIGHT AS THE LOW DEPARTS. WARMER AND DRIER CONDITIONS WILL RETURN ON FRIDAY AS A WEAK AREA OF HIGH PRESSURE BUILDS INTO THE AREA. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RETURN OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 400 PM EDT THURSDAY...THE MAIN CONCERN IN THE NEAR TERM WILL BE THE CONTINUED THREAT OF FLOODING. FLOOD WATCH REMAINS UP FOR MUCH OF REGION...ALTHOUGH GREATEST THREAT APPEARS TO BE OVER CENTRAL/EASTERN VERMONT. OTHER CONCERN IS FOR SOME STRONG STORMS OVER WESTERN ZONES THIS EVENING. SHRTWV ROTATING AROUND DEEP UPPER LEVEL TROUGH OVER ERN GRTLKS...ALONG WITH ASSOCD SFC FRONT MOVG ACRS CENTRAL NYS...WILL KEEP THREAT OF SHWRS AND STORMS OVER FA EARLY TONIGHT. MOST WIDESPREAD RAINFALL WILL BE OVER CENTRAL AND EASTERN VT...WITH PCPN MORE SCT AND CONVECTIVE IN NATURE FURTHER WEST. AS AXIS OF HIGH PWATS (NEAR 2 INCHES) MOVES EAST OF THE AREA THIS EVENING...THE THREAT OF HVY RAIN WILL DECREASE. AS UPPER LEVEL TROUGH LIFTS NORTHEAST OF THE RGN OVRNGHT...PCPN CHANCES AND THE RISK OF THUNDER WILL ALSO DECREASE. ADDITIONAL RAINFALL AMOUNTS TONIGHT WILL BE LESS THAN AN INCH IN MOST AREAS...BUT LOCALIZED AMOUNTS OF 1 TO 2 INCHES PSBL...ESPECIALLY IN ANY THNDSTRMS OVER NRN NY AND IN THE RAIN OVER CNTRL/ERN VT. RAINFALL AMOUNTS WITH THIS EVENT SO FAR HAVE BEEN 2 INCHES OR LESS ACRS MUCH OF NRN NY AND NW VT...WITH 2 TO AS MUCH AS 4 INCHES ACRS REST OF VT...WHERE GREATEST THREAT OF FLOODING WILL EXIST. THNDSTRMS OVER ST LWR VLY AND PORTIONS OF THE ADRNDKS THIS EVENING MAY ALSO FEATURE SOME STRONG WIND GUSTS AND PERHAPS EVEN SOME SMALL HAIL. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 400 PM EDT THURSDAY...A FEW LINGERING SHWRS/THNDSTRMS PSBL THURS...ESPECIALLY OVER NRN ZONES...AS UPPER LEVEL TROUGH LIFTS NEWRD AWAY FROM THE FA. WEAK AREA OF HIGH PRESSURE BUILDS INTO THE REGION DURING THE PM...ALLOWING FOR AT LEAST PRTLY SUNNY SKIES AND WARMER TEMPS. DRY CONDITIONS FRIDAY NIGHT. CLOUDS AND A CHC OF SHWRS/THNDSTRMS RETURN SAT/SAT NITE HOWEVER...AS MSTR LIFTS NEWRD FROM OH VLY IN ADVANCE OF DEEPENING UPPER LEVEL TROUGH APRCHG FROM GRTLKS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 229 PM EDT THURSDAY...FRNTL BOUNDARY ACROSS THE CENTRAL PORTION OF THE CWA BY SUNDAY MORNING...AND EAST OF THE AREA BY THE EVENING HRS. FRNT DOES HOLD TOGETHER AS IT PUSHES THRU THE FA...SO WILL BE KEEPING LIKELY POPS FOR VT. WILL CONTINUE MENTION OF SOME TRW FOR THE AFTNOON HRS...ALTHOUGH POTENTIAL WILL BE LIMITED DO TO CLD COVER...BUT DAYTIME HEATING ALONG BOUNDARY MAY TRIGGER A FEW ISO TRW. UPPER LOW REMAINS OVER QUEBEC INTO MONDAY. THIS WILL ALLOW A WEAK SHORTWAVE TO PINWHEEL SE OVER THE AREA. ITS POSITIONING WILL ALLOW BEST CHANCES IN NORTHERN AREAS...SO WILL HIGHLIGHT THERE. THIS SHORTWAVE CLRS THE AREA BY NIGHTFALL WITH HIGH PRESSURE BUILDING IN FROM THE WEST. SOME RESIDUAL CLDS WILL REMAIN OVERNGT IN NE VT...SO WILL KEEP SL CHANCE IN FOR THAT AREA. TUES/WED CONTINUE TO LOOK LIKE GD DAYS FOR REPRIEVE OF RAINY WX AS SFC HIGH SITS OVER THE REGION. BY THURSDAY...RIDGE SHIFTS OFFSHORE ALLOWING WAA ON SSW FLOW TO WORK INTO THE AREA. THIS MINOR INCR IN INSTAB AHEAD OF NEXT SYSTEM FOR FRIDAY...MAY TRIGGER A FEW RW/TRW...ESPECIALLY IN THE AFTNOON SO WILL PUT IN SL CHANCE. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THROUGH 00Z SATURDAY...STEADIER PRECIPITATION HAS EXITED THE AREA EARLY THIS EVENING...BUT NARROW BAND OF CONVECTION IS JUST NOW MOVING EAST INTO THE WESTERN PORTIONS OF VERMONT. EXPECT GUSTY WINDS...25 TO 35 KNOTS...HEAVY DOWNPOURS...SMALL HAIL...AND LIGHTNING TO BE POSSIBLE WITH ANY OF THIS CONVECTION. VFR CONDITIONS WOULD QUICKLY DROP INTO THE IFR CATEGORY IN THE VICINITY OF THE THUNDERSTORMS IN VERMONT THROUGH 03Z. ANY STORMS SHOULD HAVE WEAKENED AND MOVED OUT OF THE AREA WITH VFR CONDITIONS EXPECTED FOR THE REMAINDER OF THE PERIOD. THERE MAY BE SOME BROKEN CEILINGS DURING THE OVERNIGHT HOURS ALONG WITH ISOLATED POCKETS OF MVFR CONDITIONS WITH RESPECT TO VISIBILITY DUE TO FOG. AFTER 12Z...DRY AIR MOVES IN AND VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE SHORT TERM PERIOD. 00Z SATURDAY THROUGH MONDAY...UPPER LOW LIFTS OUT OF REGION DURING DAY FRIDAY...WITH SURFACE HIGH PRESSURE MOVING ACROSS TAF SITES. FRIDAY IS ABOUT THE ONLY DRY DAY FORECAST DURING THIS TIME PERIOD...WITH VFR CIGS/VIS. MORE RAIN EXPECTED FOR SATURDAY AND SUNDAY ESPECIALLY IN THE AFTERNOON...THEN DEEPENING LOW PRESSURE MONDAY INCREASES RAIN CHANCES. VFR CONDITIONS WITH OCCASIONAL MVFR IN SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY...THEN MVFR IN RAIN AND CIGS MONDAY. && .HYDROLOGY... THE THREAT OF SHWRS AND THNDSTRMS AND LOCALLY HVY RAINFALL WILL CONTINUE EARLY TONIGHT...AS DEEP UPPER LEVEL TROUGH AND ASSOCD SFC BOUNDARY MOVE EAST ACROSS THE FORECAST AREA. ANY ADDITIONAL RAINFALL COMBINED WITH ALREADY SATURATED ENVIRONMENT AND LOW FLASH FLOOD GUIDANCE VALUES WILL RESULT IN CONTD THREAT OF FLOODING. FLOOD WATCH CONTINUES...BUT GREATEST THREAT APPEARS TO BE OVER CENTRAL AND EASTERN VERMONT WHERE RAINFALL TOTALS WITH THIS EVENT HAVE BEEN THE HIGHEST SO FAR...AND WHERE CHANCES FOR ADDED RAIN IS HIGHEST THIS EVENING. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>012-016>019. NY...FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ028-030-031-034-035. && SYNOPSIS...RJS NEAR TERM...RJS SHORT TERM...RJS LONG TERM...JN AVIATION...EVENSON/JN HYDROLOGY...RJS
Hazardous weather outlook, Jul 24, 4:28 AM EDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 428 AM EDT THU JUL 24 2008 NYZ028-030-031-034-035-VTZ001>012-016>019-250830- EASTERN CLINTON-SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX- WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- 428 AM EDT THU JUL 24 2008 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029-087-250830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHWESTERN ST. LAWRENCE- 428 AM EDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PERIODS OF RAIN ALONG WITH A CHANCE OF THUNDERSTORMS CAN BE EXPECTED ACROSS THE SAINT LAWRENCE VALLEY AND NORTHERN PORTIONS OF FRANKLIN COUNTY NEW YORK THROUGH TONIGHT. RAINFALL MAY BE BRIEFLY HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 49
In the hours before
Local storm report, Jul 24, 4:53 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
453 PM EDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL NORWOOD 44.75N 75.00W
07/24/2008 E0.50 INCH ST. LAWRENCE NY PUBLIC
0435 PM HAIL NORWOOD 44.75N 75.00W
07/24/2008 E1.00 INCH ST. LAWRENCE NY POST OFFICE
&&
JNSpecial weather statement, Jul 24, 4:57 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 457 PM EDT THU JUL 24 2008 NYZ029-030-034-242200- SOUTHEASTERN ST. LAWRENCE-WESTERN ESSEX-SOUTHERN FRANKLIN- INCLUDING...NEWCOMB AND SARANAC LAKE 457 PM EDT THU JUL 24 2008 ...STRONG THUNDERSTORMS TO MOVE ACROSS FRANKLIN AND ESSEX COUNTIES NEW YORK... AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CARRY FALLS RESERVOIR IN SAINT LAWRENCE COUNTY NEW YORK TO 25 MILES SOUTHWEST OF MINERVA...MOVING EAST AT 25 MPH. THUNDERSTORMS WITH VERY HEAVY DOWNPOURS...SMALL HAIL...AND WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL IMPACT FRANKLIN AND ESSEX COUNTIES OF NEW YORK THROUGH 600 PM. THE THUNDERSTORMS WILL BE NEAR TUPPER LAKE BY 510 PM...NEAR NEWCOMB BY 530 PM...NEAR WAWBEEK BY 540 PM...NEAR SARANAC INN BY 550 PM...AND NEAR MINERVA AND LAKE CLEAR BY 600 PM. SEEK SHELTER IMMEDIATELY AS THESE STORMS APPROACH EVENSON
Special weather statement, Jul 24, 5:30 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 530 PM EDT THU JUL 24 2008 NYZ028-030-031-034-035-242230- EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-SOUTHERN FRANKLIN- INCLUDING...SARANAC LAKE 530 PM EDT THU JUL 24 2008 ...STRONG THUNDERSTORMS TO IMPACT NORTHEAST NEW YORK THIS EVENING... AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM MADAWASKA IN FRANKLIN COUNTY NEW YORK TO 14 MILES WEST OF NORTH HUDSON IN ESSEX COUNTY NEW YORK...MOVING EAST AT 25 MPH. THIS LINE OF THUNDERSTORMS WILL IMPACT FRANKLIN...ESSEX...AND CLINTON COUNTIES OF NEW YORK THROUGH 630 PM. EXPECT VERY HEAVY DOWNPOURS...WIND GUSTS TO 40 TO 50 MPH...AND SMALL HAIL WITH THESE STORMS. THE THUNDERSTORMS WILL BE NEAR RAINBOW LAKE AND LAKE PLACID BY 540 PM...NEAR DEBAR MOUNTAIN AND VERMONTVILLE BY 550 PM...NEAR LOON LAKE AND KEENE VALLEY BY 600 PM...NEAR WILMINGTON AND UPPER JAY BY 610 PM...AND NEAR RIVERVIEW AND HAWKEYE BY 620 PM. SEEK SHELTER IMMEDIATELY AS THESE STORMS APPROACH EVENSON
Special weather statement, Jul 24, 6:00 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 600 PM EDT THU JUL 24 2008 NYZ028-030-031-034-035-VTZ001-002-005-009-016>018-242300- EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-EASTERN FRANKLIN-SOUTHERN FRANKLIN- INCLUDING...BURLINGTON...ESSEX JUNCTION...MIDDLEBURY...PLATTSBURGH... SOUTH BURLINGTON...ST. ALBANS...SWANTON...VERGENNES...WILLSBORO AND WINOOSKI 600 PM EDT THU JUL 24 2008 ...STRONG STORMS TO IMPACT NORTHEAST NEW YORK AND NORTHWEST VERMONT... AT 555 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS OVER NORTHEAST NEW YORK...FROM 6 MILES NORTHWEST OF ALDER BROOK TO 7 MILES SOUTHWEST OF NORTH HUDSON... MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL MOVE ACROSS CLINTON AND ESSEX COUNTIES OF NEW YORK...LAKE CHAMPLAIN...AND FRANKLIN AND CHITTENDEN COUNTIES OF VERMONT THROUGH 700 PM. THE THUNDERSTORMS WILL BE NEAR RIVERVIEW AND UNDERWOOD BY 610 PM...NEAR CLAYBURG AND PARADOX BY 620 PM...NEAR MORIAH AND MINEVILLE BY 630 PM...NEAR CLINTONVILLE BY 640 PM...AND NEAR WILLSBORO AND CROWN POINT CENTER BY 650 PM. THE STORMS WILL THEN MOVE ACROSS LAKE CHAMPLAIN JUST BEFORE 700 PM AND ACROSS NORTHWEST VERMONT BETWEEN 700 PM AND 730 PM. EXPECT HEAVY DOWNPOURS...WIND GUSTS TO 40 MPH...AND SMALL HAIL WITH THESE STORMS. SEEK SHELTER AND SAFE HARBOR AS THESE STORMS APPROACH EVENSON
Special weather statement, Jul 24, 6:15 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 615 PM EDT THU JUL 24 2008 NYZ034-035-VTZ009-011-242315- WESTERN ADDISON-WESTERN RUTLAND-EASTERN ESSEX-WESTERN ESSEX- INCLUDING...FAIR HAVEN AND MIDDLEBURY 615 PM EDT THU JUL 24 2008 ...STRONG STORMS TO IMPACT ESSEX COUNTY NEW YORK AND SOUTH CENTRAL VERMONT... AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS IN EASTERN NEW YORK...FROM 6 MILES SOUTH OF MOUNT MARCY IN ESSEX COUNTY TO JUST NORTH OF THE ALBANY AREA. THIS LINE WAS MOVING EAST AT 25 MPH. THE SHOWERS AND STORMS WILL MOVE ACROSS PORTIONS OF ESSEX COUNTY NEW YORK...THE SOUTHERN HALF OF LAKE CHAMPLAIN...AND ADDISON AND RUTLAND COUNTIES OF VERMONT THROUGH 730 PM. THE THUNDERSTORMS WILL BE NEAR UNDERWOOD AND PARADOX BY 630 PM...NEAR MORIAH AND MINEVILLE BY 650 PM...NEAR TICONDEROGA BY 700 PM...NEAR SHOREHAM AND ORWELL BY 710 PM...AND NEAR POULTNEY AND WEST CASTLETON BY 720 PM. EXPECT HEAVY DOWNPOURS...WIND GUSTS TO 40 MPH...AND SMALL HAIL WITH THESE THUNDERSTORMS. SEEK SHELTER AND SAFE HARBOR AS THESE STORMS APPROACH EVENSON
Special weather statement, Jul 24, 7:11 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 711 PM EDT THU JUL 24 2008 NYZ028-034-035-VTZ001-002-005-009-011-018-250015- WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-WESTERN RUTLAND-EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN- INCLUDING...BURLINGTON...ESSEX JUNCTION...FAIR HAVEN...MIDDLEBURY... SOUTH BURLINGTON...VERGENNES...WILLSBORO AND WINOOSKI 711 PM EDT THU JUL 24 2008 AT 706 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS IN EASTERN NEW YORK...FROM LEWIS TO 20 MILES SOUTHWEST OF FAIR HAVEN...MOVING NORTHEAST AT 25 MPH. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS EASTERN ESSEX COUNTY NEW YORK...THE SOUTHERN HALF OF LAKE CHAMPLAIN...AND ADDISON AND RUTLAND COUNTIES IN VERMONT THROUGH 830 PM. THE THUNDERSTORMS WILL BE NEAR WILLSBORO...TICONDEROGA BY 730 PM...NEAR BUTTON BAY STATE PARK...BASIN HARBOR BY 740 PM...NEAR COLCHESTER POINT...SHOREHAM BY 750 PM...NEAR VERGENNES...SHELBURNE BY 800 PM... NEAR WHITING AND SAND BAR STATE PARK BY 810 PM. SMALL HAIL...TORRENTIAL DOWNPOURS...AND WIND GUSTS IN EXCESS OF 35 MPH CAN BE EXPECTED WITH THESE THUNDERSTORMS. SEE SHELTER AND SAFE HARBOR AS THESE STORMS APPROACH. MB
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:32 PM EDT | Areal Flood Warning | BTV | Addison, Rutland | 8 hr |
| Jul 24, 2:15 PM EDT | Areal Flood Warning | BTV | Franklin, Lamoille, Orleans, Washington | 14 hr |
| Jul 24, 4:21 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 38 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2008Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.